# SDR VNAA2024082711103

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 47,352 hours, 36,348 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: D3624
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE (UP POSITION SELECTED) AFTER TAKEOFF, NOSE GEAR INDICATION WAS INTERMITTENT AMBER. / REMOVED AND REPLACED PSEU IAW CRJ 700 AMM 32-61-01-000/400-801. AND RERIGGED PX22 IAW CRJ 700 AMM 32-61-05-820-804-A01-PSA. OPS CHECK GOOD.
